# SDR CA060201004

- Difficulty date: January 29, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 24,242 hours
- Engine: Pwa PT6A28
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Part number: 1154400311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3/4 INCH CRACK WAS DISCOVERED WHEN MAINTENANCE WENT TO CHANGE A BUSHING.
